Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Low dose doxepin or trimipramine w/ selegiline? KaraS

Posted by zeugma on January 28, 2005, at 14:28:15

In reply to Low dose doxepin or trimipramine w/ selegiline?, posted by KaraS on January 28, 2005, at 1:58:50

Hi kara.

I've come across a report of serotonin syndrome with nortriptyline and low-dose (5-10 mg) selegiline, so I would be cautious. of course the report didn't say what the dosage of nortriptyline was. What sort of benefit are you getting from selegiline? Are you sure it's not the selegiline and DLPA that are giving you tachycardia, and not the maprotiline?


trimipramine is pretty anticholinergic, so I would expect tachycardia as a possible side effect, especially in conjunction with selegiline.

-z


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:449038
URL: http://www.dr-bob.org/babble/20050128/msgs/449234.html